# SDR PLGA970216A

- Difficulty date: February 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N749BA
- Make and model: Saab SF340A
- Aircraft serial: 340A152
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Connector
- Condition: Dirty
- Location: Rt Windshield
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4311 - AFTER TAKEOFF FROM BOS, CREW RECEIVED A RIGHT WINDSHIELD HEAT FAILURE WARNING.  ICE STARTED TO FORM ON RIGHT WINDSHIELD SO AIRCRAFT RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE CLEANED WINDSHIELD HEAT CONTROL BOX CONNECTOR AND TESTED SYSTEM.  ALL CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
